О некоторых направлениях исследований в математической экономике
Some Trends in Research in Mathematical Economics
Leonid Kantorovich,
Pavel Katyshev,
Alexander Kiruta and
Victor Polterovich
Authors registered in the RePEc Author Service: Виктор Меерович Полтерович
MPRA Paper from University Library of Munich, Germany
Abstract:
A brief survey of the publications in mathematical economics, dealing with utility theory, probabilistic microeconomic models, and equilibrium under price rigidities, is given.
Keywords: mathematical economics; utility theory; probabilistic microeconomic models; equilibrium under price rigidities (search for similar items in EconPapers)
JEL-codes: D50 (search for similar items in EconPapers)
Date: 1982
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. 19 (1982): pp. 3-21
Downloads: (external link)
https://mpra.ub.uni-muenchen.de/21623/1/MPRA_paper_21623.pdf original version (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:21623
Access Statistics for this paper
More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().